# SDR CA960703033

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 720-023B
- Engine: Pwa JT3D3B
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Seal
- Part number: AO293
- Condition: Blown
- Location: Aux Pump
- Component: 65W01025
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING THE F E  NOTICED AN ACCUMULATION OF HYDRAULIC FLUID IN AREA OF L/H WHEEL. FUNCTION CHECK CARRIED OUT AND FLUID WAS LEAKING FROM BETWEEN HEAD AND MAIN BODY OF AUXILIARY PUMP WHICH WAS REPLACED
